advertisement
Question
Posted by: Anne | 2009-01-05

Spotting on mirena after 2 yrs

I have had the mirena for nearly 3 years. I havent had my period in over 2 years.the other day i got slight cramps and i spotted a little. It went away the next day. Should i be concerned?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

See answer to your previous post.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement